Порядок комонотонного наближення диференційовних періодичних функцій / Дзюбенко Г., Ющенко Л. (2021)
Ukrainian

English  Ukrainian Mathematical Bulletin   /     Issue (2021, 18 (4))

Dziubenko H., Yushchenko L.
The order of comonotone approximation of differentiable periodic functions


Cite:
Dziubenko, H., Yushchenko, L. (2021). The order of comonotone approximation of differentiable periodic functions. Ukrainian Mathematical Bulletin, 18 (4), 505-517. http://jnas.nbuv.gov.ua/article/UJRN-0001419800 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна